Entropy and random vectors

OT Johnson, Y Suhov

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)


Barron((1)) produced a proof of the Central Limit Theorem for real-valued IID random variables, in the sense of convergence in relative entropy. Here, we establish a similar result for independent real-valued random vectors, not necessarily identically distributed. The main developments required are a generalisation of De Bruijn's identity, and various inequalities proposed in ref. 2.
Translated title of the contributionEntropy and random vectors
Original languageEnglish
Pages (from-to)145 - 165
Number of pages21
JournalJournal of Statistical Physics
Volume104 (1-2)
Publication statusPublished - Jul 2001

Bibliographical note

Publisher: Kluwer Academic / Plenum Publ
Other identifier: IDS number 463VT


Dive into the research topics of 'Entropy and random vectors'. Together they form a unique fingerprint.

Cite this